# SDR HEEA060355

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 6887619
- Condition: Pitted
- Location: Engine
- Part time: 732 hours
- Component: 23051643
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO METAL.  UPON INSPECTION OF COMPRESSOR PARTS NOTED:  PITS BEYOND SERVICEABLE LIMITS ON SEAL CARBON FACE.  INSTALLED A NEW SEAL.
